# SDR USAA2008112492112

- Difficulty date: November 6, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 51,342 hours, 38,422 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - CORROSION ON FLOORBEAM AT BS 986.5 BETWEEN RBL 43 TO LBL 8.  REPLACED FLOORBEAM AT BS 986.5 BETWEEN RBL 43 TO LBL 8 IAW B737 SRM 53-00-51 2R2.
